# SDR USAA960728

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 259.5-277
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND SKIN WITH LEVEL 2 CORRODED AREA MEASURING 8 INCHES BY 10 INCHES LOCATED AT BS 259.5 - BS 277 AT S23R (BOTTOM OF FORWARD LAVATORY SERVICE PANEL).  INSP CARD NR:  A-06A-2.  CORROSION LEVEL:  2.  INSTALLED DOUBLER PER BOEING SRM 53-30-3.  (X)
